Login New user?  
01-Applied Mathematics & Information Sciences
An International Journal
               
 
 
 
 
 
 
 
 
 
 
 

Content
 

Volumes > Volume 10 > No. 3

 
   

A General Dynamic Inequality of Opial Type

PP: 875-879
doi:10.18576/amis/100306
Author(s)
Ravi Agarwal, Martin Bohner, Donal O’Regan, Mahmoud Osman, Samir Saker,
Abstract
We present a new general dynamic inequality of Opial type. This inequality is new even in both the continuous and discrete cases. The inequality is proved by making use of a recently introduced new technique for Opial dynamic inequalities, the time scales integration by parts formula, the time scales chain rule, and classical as well as time scales versions of H¨older’s inequality.

  Home   About us   News   Journals   Conferences Contact us Copyright naturalspublishing.com. All Rights Reserved